# SDR CALA2025102810643

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,432 hours, 26,200 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EGT EXCEEDENCE ON CLIMB OUT. NORMAL IND.  WITH REDUCED POW ER NO EXCEEDANCE FOUND IN ENGINE 1 EXCEEDANCE.   ENG TEMP WAS AT 942 CELCIUS FOR 84 SECONDS. PERFORMED AMM 71-00-00-800-804-F00 INSPECTION AFTER ENGINE OPS ABOVE LIMITS AND HIGH ENGINE STRESS STEP F ENGINE OVER TEMP IN CLIMB. PER GRAPH IN FIG 604 NO MAINTENANCE ACTION IS NECESSARY REF AMM 71-00-00-800-804-F00 STEP F (5) ACCOMPLISHED VISUAL INSPECTION OF NR 1 ENGINE INLET AND ENGINE EXHAUST.  NO DAMAGE NOTED FLAGGING SDR DUE TO ENG 1 EGT EXCEEDANCE ON CLIMB OUT, AIR RETURN. FOUND TO BE WITHIN LIMITS.  AFTER INTERROGATION NO EXCEEDANCE FOUND.  FOUND TO BE WITHIN LIMITS. AFTER INTERROGATION NO EXCEEDANCE FOUND.
